MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. KIT MMT-1755KR 630G 3ML V4.10 EN RECERT; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. KIT MMT-1755KR 630G 3ML V4.10 EN RECERT; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-1755KR
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
Information received by medtronic indicated that the insulin pump had open book image on the screen.No harm requiring medical intervention was reported.The device will be returned for analysis.
 
Additional Manufacturer Narrative
Device received with critical pump error (open book image) alarm during testing due to moisture damage on electronic assembly.Unable to perform the functional testings including the self test, sleep current measurement, active current measurement, rewind test, prime/seating test, basic occlusion test, occlusion test, force sensor test and displacement test due to critical pump error (open book image) alarm.

Brand Name
KIT MMT-1755KR 630G 3ML V4.10 EN RECERT
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key10123636
Report Number2032227-2020-126887
Device Sequence Number11357633
Product Code OZO
UDI-Device Identifier00763000179632
UDI-Public(01)00763000179632(17)220130
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/30/2022
Device Model NumberMMT-1755KR
Device Catalogue NumberMMT-1755KR
Device Lot NumberHG3578J
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/17/2020
Initial Date Received by Manufacturer 06/01/2020
Supplement Date Received by Manufacturer07/14/2020
Initial Report FDA Received Date06/05/2020
Supplement Report FDA Received Date07/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age62 YR
Patient Weight95